Bali Travel Itinerary

TOUR 1 – Full Day Tour (Kintamani – Ubud Tour)- 10 hours:

– 08.30 : Leave the hotel ( Nusa Dua and Kuta Area)

– 09.30 : Batubulan Village – Barong and Keris Dance

– 10.30 : Batik and Stone Carving

– 11.00 : Art Villages

– 13.00 : Kintamani – Mt Batur and its Lake (Buffet Lunch)

– 15.00 : Coffee and Spices Plantation (Coffee Luwak)

– 16.00 : Spring Holy Temple ( Tirta Empul)

– 16.00 : Ubud – Monkey Forest, Palace, and Market

– 18.30 : Back to hotel

Tour 2 – Full Day Tour (Ubud- Tanah lot Sunset) – 10 hours

– Leave From Hotel 8am

– 09.30 : Barong & Kris dance

– 11.00 : Hindu Temple

– 11.30 : Art Village

– 13.00 : Monkey forest

– 13.00 : Lunch ( Local food)

– 14.00 : Ubud Palace, Ubud Art Market

– 16.00 : Royal Family Temple ( Taman Ayun )

– 18.00 : Tanah Lot Sunset

– 19.00 : Back Hotel

TOUR 3 – Full Day Tour (South Beach – Uluwatu – Jimabaran Tour)

– 10 hours: – 10.00 : Leave the hotel

– 11.00 : Tanjung Benoa – Watersports

– 14.00 : Spa – Lunch –

– 15.30 : GWK – Cultural Park

– 16.30 : Dreamland Beach

– 17.30 : Uluwatu – View, Kecak & Fire Dance and Sunset

– 19.30 : Jimbaran Beach – Fresh Seafood Dinner

– 20.00 : Back to hotel

TOUR 4 – Full Day Tour (Rafting and Elephant Tour) – 10 hours:

– 09.00 : Leave the hotel

– 10.00 : White Water Rafting

– 13.00 : Lunch

– 14.00 : Elephant Riding

– 19.00 : Back to hotel

TOUR 5 – Full Day Tour (Rafting adnd ATV Tour) – 10 hours:

– 08.00 : Leave the hotel

– 10.00 : White Water Rafting

– 13.00 : Lunch

– 14.00 : ATV Riding

– 18.00 : Back to hotel

TOUR 6,Full Day Tour (Mt Batur Sunrise Trekking Tour) – 10 hours:

– 02.00 : Leave the hotel

– 04.00 : Mt Batur (See Sunrise)

– 12.00 : Back to hotel

TOUR 7 – Full Day Tour (Canoe Lake Batur and Cycling Tour) – 10 hours

– 07.00 : Leave the hotel

– 09.00 : Breakfast overlooking Lake Batur/Mt Batur

– 09.30 :Canoeing Lake Batur

– 11.00 : Cultural Tour – traditional village

– 12.00 : Mountain Cycling

– 14.00 : Lunch

– 17.00 : Back to hotel

TOUR 8 – Full Day Tour (Mountain Cycling and Horse Riding Tour) – 10 hours:

– 08.00 : Leave the hotel

– 10.00 : Mountain Cycling

– 13.00 : Lunch

– 14.00 : Horse Riding

– 18.00 : Back to hotel

TOUR 9 – Full Day Tour (Bedugul – Tanah Lot – Sunset Tour) – 10 hours:

– 10.00 : Leave the hotel

– 11.00 : Mengwi – Royal Family Temple

– 12.30 : Bedugul – Lake Beratan & its Lake Temple

– 13.30 : Candikuning – Fruit and Flower Market

– 14.00 : Pacung – Ricefield View (Buffet Lunch)

– 16.00 : Alas Kedaton – Monkey Forest

– 17.30 : Beraban – Tanah Lot, Ocean view and Sunset

– 20.00 : Back to hotel

 

Advertisements

2 Responses to Bali Travel Itinerary

  1. Janet Ho says:

    Hi, we would like to book a reservation for 2 pax on 10May. However, we haven’t decided the itinery yet. Can we make reservation first, and confirm the itinery tomorrow night? Thanks!

  2. Paul says:

    HI,

    We are staying in Ubud and will leave on Nov. 21 at 3:30 PM. We plan on going to Tenah Lot Temple and staying for 2 hours to catch the sunset. And then go to Seminyak to stay for the night. How much do you charge for half day service?

    By the way, how long does it take to drive from Ubud to Tenah Lot Temple.

    Thanks for your time.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s